# SDR SWAA2013042415080

- Difficulty date: April 12, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 380, BETWEEN STR 15L TO STR 16L.  REPAIRED SKIN IAW EA.
